# SDR C2XA97IA064

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12033270001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING LOWER SKIN WAS FOUND TO BE CRACKED.  MAINTENANCE REPAIRED THE LOWER SKIN USING A DOUBLER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
